TITLE

D-gap Functions for a Class of Equilibrium Problems in Banach Spaces

AUTHOR(S)
Konnov, I. V.; Pinyagina, O. V.
PUB. DATE
April 2003
SOURCE
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 2, p274
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94563933

 

Share

Read the Article

Courtesy of MICHIGAN ELIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics